MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R; TIBIAL INSERT FIXED FLEX

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R; TIBIAL INSERT FIXED FLEX
Model Number 02.12.0412FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2021: lot 2008576: 25 items manufactured and released on 16-sept-2020.Expiration date: 2025-09-02.No anomalies found related to the problem.To date, 14 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed to do a wash out of an infected knee two weeks after primary surgery.18 days after primary surgery the tibial insert was explanted and exchanged with an insert of the same size.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/12 MM R
Common Device Name
TIBIAL INSERT FIXED FLEX
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12106248
Report Number3005180920-2021-00539
Device Sequence Number17270183
Product Code JWH
UDI-Device Identifier07630030826580
UDI-Public07630030826580
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2025
Device Model Number02.12.0412FR
Device Catalogue Number02.12.0412FR
Device Lot Number2008576
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;